# SDR BKEA201611290001

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: General aviation
- Aircraft: N554CL
- Make and model: Lear 55LEAR
- Aircraft serial: 040
- Aircraft time: 15,973 hours, 10,892 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Failed
- Location: Attitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

20 MINUTES INTO FLIGHT AND CLIMBING TO FL390,  FAILURE OF THE PILOTS PRIMARY ATTITUDE INDICATOR. VMC CONDITIONS, LIGHT TO MODERATE TURBULENCE. LEVELED OFF AT FL390 REFERENCED AFM AND QHR, UNABLE TO CORRECT ISSUE.  AUTOPILOT UNABLE TO BE UTILIZED. EMERGENCY DECLARED AND RETURNED BACK TO DEPARTURE.
